# SDR UPS08153471

- Difficulty date: October 7, 2008
- Submitted: October 10, 2008
- Operation: Air carrier
- Aircraft: N148UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0831
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Condition: Damaged
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 3 MOVEABLE FLAP TRACK FAIRING DAMAGED PAST LIMITS.  ACCOMPLISHED PERMANENT REPAIR / PART REPLACED WITHIN 30 DAYS. PER EO A300-5720-30771.
